# SDR ASOA20180227026

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 35,939 hours, 28,586 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 487191
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN FOR A C-CHECK WHEN INSPECTION FOUND THE EMERGENCY LIGHT PROX STRIP WIRE DAMAGED. MAINTENANCE R&R THE LIGHT STRIP IAW SWPM 20-21-00. OPS CHECKED GOOD AND WILL BE RELEASED AT THE END OF THE CHECK.
